Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Konyagin and I. Shparlinski
Title: Character sums with exponential functions and their applications
Additional book information: Cambridge Univ. Press, New York, 1999, viii+163 pp., ISBN 0-521-64263-9, $49.95$

References [Enhancements On Off] (What's this?)

Bombieri, E., Le grand crible dans la théorie analytique des nombres. (French) [The large sieve in analytic number theory] Second edition. Astérisque No. 18 (1987). MR 0891718
Burgess, D.A., On character sums and primitive roots, Proc. London Math. Soc. III, 12, 179-192 (1962). MR 0132732
Conrey, J. B.; Iwaniec, H., The cubic moment of central values of automorphic $L$-functions. Ann. of Math. (2) 151 (2000), no. 3, 1175-1216 MR 1779567
Davenport, H., Multiplicative number theory. Third edition. Revised and with a preface by Hugh L. Montgomery. Graduate Texts in Mathematics, 74. Springer-Verlag, New York, 2000 MR 1790423
Montgomery, H.L., Topics in Multiplicative Number Theory, Lecture Notes in Math. vol. 227, Springer-Verlag (1971). MR 0337847

Review Information:

Reviewer: W. Duke
Affiliation: University of California, Los Angeles
Journal: Bull. Amer. Math. Soc. 39 (2002), 293-297
Published electronically: January 2, 2002
Review copyright: © Copyright 2002 American Mathematical Society